# SDR SWAA2020050141133

- Difficulty date: April 10, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD RT CIRCUNFERENTIAL FLANGE SUPPORT ANGLE AT STA 5OOD SHOWS HAVING CORROSION AT THE I/B END. DOT 82-040. / REMOVED CIRCUNFERENTIAL FLANGE FOUND TO BE OUT OF LIMITS AND REPLACED WITH NEW CIRCUNFERENTIAL FLANGE AS REQUIRED. REF B737 SRM 51-40-02-0G-0
